New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ashleyambulance
New Member


Date Joined Jan 2011
Total Posts : 1
   Posted 1/18/2011 5:31 AM (GMT -6)   
when i take Avanza, I get really tired, and lethargic.
i sleep much better, but end up zombie-like.
I was wondering if anyone else took this medicine, and the side effects they got?
my doctor put me on a higher dose recently.
iam only 17, im worried, that theres something very wrong with me.
I still feel the need to , and my parents dont seem to care how i feel.

 

 

We aren't allowed to discuss self harm here so I had to edit one word out of your post.  Hugs, Karen


Post Edited By Moderator (getting by) : 1/18/2011 6:33:49 AM (GMT-7)


theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20186
   Posted 1/18/2011 5:45 AM (GMT -6)   
hi ashleyambulance. yes used it during the day and recently
at night. mitazipine has sedative components in it, thus making you
tired. the zombie bit..........it is different how we are effected by
a medication. maybe a reduction is needed. keep talking with your
doc, oh, just a note, we are not allowed to talk about self-harm.
if this is on-going i feel it important to seek immediate assistance.
with compassion, jamie.
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42431
   Posted 1/18/2011 7:36 AM (GMT -6)   
I agree with Jamie,

I think you should talk to somebody about the self harm. But we aren't allowed to discuss it here.

I am sorry that your meds are making you sleepy. It could be your recent change. Hopefully it will go away. If not in a couple of weeks, talk to your doctor about it. You may need an adjustment or a different medication all together.

Have you thought about talking to a school counselor? Or are you already going to counseling? I would highly suggest it if you aren't. You could use the extra support. Know that we here do care and you can always come here too.

I hope that your day gets better.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 7:25 PM (GMT -6)
There are a total of 2,973,019 posts in 326,054 threads.
View Active Threads


Who's Online
This forum has 160878 registered members. Please welcome our newest member, bernettabernetta.
432 Guest(s), 5 Registered Member(s) are currently online.  Details
goshawk, SmilingDaisies, SickSalamander, opugirl, The Dude Abides